# SDR SIMA201010308

- Difficulty date: April 12, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 12,819 hours, 11,043 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: F0640010
- Part serial: C43646
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PS2 INSPECTION MAINTENANCE FOUND AN INFANT LIFE VEST THAT HAD A TEAR IN THE PROTECTIVE WRAPPING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE INFANT LIFE VEST IAW EMB 145 EEL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
